# SDR CA160113002

- Difficulty date: January 11, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Piagio P180
- Aircraft time: 2,072 hours
- Engine: Pwa PT6A66
- Propeller: Hartzl HCE5N3
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 70254201
- Condition: Loose
- Location: Rudder Trim
- Part time: 2,080 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, NOTICED ROD END JAM NUTS NOT SECURE ON RUDDER TRIM ACTUATOR.
